# SDR FDKA200706261

- Difficulty date: June 5, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,595 hours, 12,654 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Galley Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6083 MCO (0742 PHX LCL).  GALLEY DOOR WILL NOT SHUT.  MX LUBED DOOR ROLLERS AND LINKAGES, OPS CHECK GOOD.
